# SDR CALA2014092292252

- Difficulty date: September 20, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 82,210 hours, 9,565 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL SUPPORT FROM STATION 1830 - 1890 LBL CORROSION.  REPAIRED IAW SRM 53-00-52 REPAIR 5 & SRM 51-40-02.  NDT INSP IAW PT6 51-00-0 0 PROC 23.  NO CRACK FOUND.
